# SDR DALA2017052404151

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 70,703 hours, 52,182 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE PREVIOUS FLIGHT CREW REPORTED A SLAT WOULD NOT RETRACT AND RIGHT FLAP INDICATED APPROX. 3 DEG WITH FLAP SET AT ZERO.  FOUND THE RT INBD SPOILER ACTUATOR ROD END BROKEN AND BINDING THE FLAPS. REMOVED AND REPLACED THE SPOILER ACTUATOR, OPS AND LEAK CHECKED GOOD IAW AMM 27-62-02.
